A 23-year-old female asked:
Disclaimer

i am mid-way on my second pack of combination bcp and experiencing cramps. i got my period on placebo, and pregnant tests are neg. why is this happening?

1 doctor answer
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Adjustment: When starting birth control pills there's about a 3-4 month adjustment period for some women as your body acclimates to these hormonal changes. Stick with it, likely next month will be better. Don't give up, it will get better!
Answered on Mar 9, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. James Rochester
25 years experience Family Medicine
Depo effects: not uncommon although a pretty quick response to the depo. Would not be concerned. Hope this helps.
1
1 thank
A 31-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Yes, definitely: Pregnancies are easily dated with first trimester ultrasounds which are the most accurate way to date a pregnancy, especially when LMP is not known. ... Read More
A 34-year-old female asked:
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
No, : you should be protected, as long as you stay with dosing plan of the pill pack.
1
1 thank
A 31-year-old member asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
You tell me.....: during the placebo interval you are supposed to have a normal period. If you did, then there is very little chance of conceiving during that period. I ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month